MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø50

MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø50
Catalog Number 01.32.150MB
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 03/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 april 2018.(b)(4).Clinical evaluation performed by medical affairs director on 23 march 2018: partial hip revision surgery occurred 3 months after double mobility total hip arthroplasty in (b)(6) woman.Acetabular component looks protruded in the pelvis in the radiographic image provided.The reason of the primary position of the cup may be due to the patient anatomy or other factors that cannot be assessed on a single postoperative x-ray.There is no reason to suspect a faulty device.
 
Event or Problem Description
Revision surgery performed due to acetabular medial wall fracture 3 months after primary.The surgeon revised the cup and liner.

Brand Name
MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø50
Common Device Name
DOUBLE MOBILITY ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7412282
Report Number3005180920-2018-00217
Device Sequence Number1575414
Product Code LPH
UDI-Device Identifier07630030860966
UDI-Public07630030860966
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2022
Device Catalogue Number01.32.150MB
Device Lot Number174512
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2018
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR